# SDR CHQA200700007

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 11,444 hours, 9,737 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLIGHT 3276 - IAH-MCI - EN ROUTE AT FL310 -R REV UNLOCKED- MESSAGE APPEARED.  REDUCED THRUST ON RIGHT ENGINE TO IDLE AND RAN QRH.  DETERMINED REVERSER DID NOT DEPLOY.  DECLARED AN EMERGENCY.  APPROACH AND LANDING WERE UNEVENTFUL.  MAINTENANCE DEFERRED THRUST REVERSER.
